Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Light brown discharge from vagina after a bowel movement or while insert tissue. Bleeding after sex. What does it indicate?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Question
Yesterday I noticed some light brown discharge from my vagina after a bowel movement, it is still there when I push or if I insert tissue but not just when I wipe. I had sex over the weekend and had a light spot several hours later, then had sex the next day twice with n bleeding and the following day ( yesterday ) was when I noticed the discharge. I am now just half way through my cycle. If it were to be 28 days as it was this month. I had sex while I was still expelling old blood toward the end of my period also, not sure if I could have blood trapped.
Posted Mon, 20 May 2013 in Vaginal and Uterus Health
 
 
Answered by Dr. Nilofer AR 22 minutes later
Hello,
Thanks for posting your query on health care magic.

Spotting in between menstrual cycle is due to trauma and inflammation at the entrance of vagina.
I suggest you to get yourself examined by a Gynecologist to detect exact site of bleeding.

Feel free to ask if you need further clarification. I will be happy to help.

regards,
Dr Nilofer
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor